# SDR MASA2017101912705

- Difficulty date: October 19, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 17,136 hours, 15,929 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 PACK AUTO FAIL WITH SMOKE IN COCKPIT.
